# SDR CALA9700538

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2760 · Drag Control System
- Part: Return Hyd Line
- Part number: 65445101218
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A-HYDRAULIC SYSTEM QUANTITY ON APPROACH.  CHECKLIST PROCEDURES WERE ACCOMPLISHED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT WING SPOILER HYDRAULIC RETURN LINE ABOVE LEFT GEAR LEAKING.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED DUE TO FAILURE CAUSED BY HYDRAULIC LOSS.  PUMP FRAGMENTS WERE FOUND IN NR 2 ENGINE CASE DRAIN FILTER.  THE CASE DRAIN FILTER WAS CHANGED AND LINES WERE FLUSHED.  THE HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
